# SDR ASAA2019042289078

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,714 hours, 9,455 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. FOLLOWED QRH WAITED 2-3 MINUTES TURNED SWITCH BACK ON, OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. ACCOMPLISHED WHCU BITE FOR LEFT SIDE WINDOW REFERENCE B737-800 FIM 30-41 TASK 801. FAULT HISTORY LOGGED FIVE WINDOW SENSOR FAULTS. PERFORMED FIM 30-41 TASK 811. CONNECTED PRIMARY SENSOR TERMINAL TO SPARE SENSOR REFERENCE B737-800 WDM 30-41-12 ACCOMPLISHED WINDOW HEAT OPERATIONAL TEST FOR LEFT SIDE WINDOW REFERENCE B737-800 AMM 30-41-00-710-801. OPS TEST NORMAL.
